Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Restricted Bergman kernel asymptotics


Author: Tomoyuki Hisamoto
Journal: Trans. Amer. Math. Soc. 364 (2012), 3585-3607
MSC (2010): Primary 32A25; Secondary 32L10, 32W20
DOI: https://doi.org/10.1090/S0002-9947-2012-05641-8
Published electronically: March 7, 2012
MathSciNet review: 2901225
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we investigate a restricted version of Bergman kernels for high powers of a big line bundle over a smooth projective variety. The geometric meaning of the leading term is specified. As a byproduct, we derive some integral representations for the restricted volume.


References [Enhancements On Off] (What's this?)

  • [BT76] E. Bedford, A. Taylor,
    The Dirichlet problem for a complex Monge-Ampère equation.
    Invent. Math. 37 (1976), no. 1, 1-44. MR 0445006 (56:3351)
  • [Ber04] R. Berman,
    Bergman kernels and local holomorphic Morse inequalities.
    Math. Z. 248 (2004), no. 2, 325-344. MR 2088931 (2005g:32024)
  • [Ber06] R. Berman,
    Super Toeplitz operators on line bundles.
    J. Geom. Anal. 16 (2006), no. 1, 1-22. MR 2211329 (2007f:32027)
  • [Ber09] R. Berman,
    Bergman kernels and equilibrium measures for line bundles over projective manifolds.
    Amer. J. Math. 131 (2009), no. 5, 1485-1524. MR 2559862 (2010g:32030)
  • [BB10] R. Berman, S. Boucksom,
    Growth of balls of holomorphic sections and energy at equilibrium.
    Invent. Math. 181 (2010), no. 2, 337-394. MR 2657428 (2011h:32021)
  • [BD09] R. Berman, J. P. Demailly,
    Regularity of plurisubharmonic upper envelopes in big cohomology classes.
    Preprint (2009) arXiv:0905.1246.
  • [Bou02] S. Boucksom,
    On the volume of a line bundle.
    Internat. J. Math. 13 (2002), no. 10, 1043-1063. MR 1945706 (2003j:32025)
  • [BEGZ10] S. Boucksom, P. Eyssidieux, V. Guedj, A. Zeriahi,
    Monge-Ampère equations in big cohomology classes.
    Acta Math. 205 (2010), no. 2, 199-262. MR 2746347 (2011k:32049)
  • [Dem82] J. P. Demailly,
    Estimations $ sp{2}$ pour l'opérateur $ \bar \partial $ d'un fibré vectoriel holomorphe semi-positif au-dessus d'une variété kählérienne compléte.
    Ann. Sci. École Norm. Sup. (4) 15 (1982), no. 3, 457-511. MR 690650 (85d:32057)
  • [Dem00] J. P. Demailly,
    On the Ohsawa-Takegoshi-Manivel $ L^2$ extension theorem.
    Complex analysis and geometry (Paris, 1997), 47-82, Progr. Math., 188, Birkhäuser, Basel, 2000. MR 1782659 (2001m:32041)
  • [ELMNP09] L. Ein, R. Lazarsfeld, M. Mustaţă, M. Nakamaye, M. Popa,
    Restricted volumes and base loci of linear series.
    Amer. J. Math. 131 (2009), no. 3, 607-651. MR 2530849 (2010g:14005)
  • [Fuj94] T. Fujita,
    Approximating Zariski decomposition of big line bundles.
    Kodai Math. J. 17 (1994), no. 1, 1-3. MR 1262949 (95c:14053)
  • [HM06] C. Hacon, J. McKernan,
    Boundedness of pluricanonical maps of varieties of general type.
    Invent. Math. 166 (2006), no. 1, 1-25. MR 2242631 (2007e:14022)
  • [Kim10] D. Kim,
    $ L^2$ extension of adjoint line bundle sections.
    Ann. Inst. Fourier (Grenoble) 60 (2010), no. 4, 1435-1477. MR 2722247 (2011m:32027)
  • [Kli91] M. Klimek,
    Pluripotential theory.
    London Mathematical Society Monographs. New Series, 6. Oxford Science Publications. The Clarendon Press, Oxford University Press, New York, 1991. MR 1150978 (93h:32021)
  • [Laz04] R. Lazarsfeld,
    Positivity in algebraic geometry. $ I$, and $ II$.
    A Series of Modern Surveys in Mathematics, 48, and 49. Springer-Verlag, Berlin, 2004. MR 2095471 (2005k:14001a)
  • [Ohs01] T. Ohsawa,
    On the extension of $ L^2$ holomorphic functions. V. Effects of generalization. Nagoya Math. J. 161 (2001), 1-21. MR 1820210 (2001m:32011)
  • [Siu98] Y. Siu,
    Invariance of plurigenera.
    Invent. Math. 134 (1998), no. 3, 661-673. MR 1660941 (99i:32035)
  • [Tak06] S. Takayama,
    Pluricanonical systems on algebraic varieties of general type.
    Invent. Math. 165 (2006), no. 3, 551-587. MR 2242627 (2007m:14014)
  • [Tian90] G. Tian,
    On a set of polarized Kähler metrics on algebraic manifolds.
    J. Differential Geom. 32 (1990), no. 1, 99-130. MR 1064867 (91j:32031)
  • [Tsu06] H. Tsuji,
    Pluricanonical systems of projective varieties of general type. I.
    Osaka J. Math. 43 (2006), no. 4, 967-995. MR 2303558 (2008j:14030)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 32A25, 32L10, 32W20

Retrieve articles in all journals with MSC (2010): 32A25, 32L10, 32W20


Additional Information

Tomoyuki Hisamoto
Affiliation: Graduate School of Mathematical Sciences, The University of Tokyo, 3-8-1 Komaba Meguro-ku, Tokyo 153-0041, Japan
Email: hisamoto@ms.u-tokyo.ac.jp

DOI: https://doi.org/10.1090/S0002-9947-2012-05641-8
Keywords: Bergman kernel, extension theorem, Monge-Ampère operator
Received by editor(s): June 22, 2010
Published electronically: March 7, 2012
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society